Pacific Journal of Mathematics

$K{\rm O}$-equivalences and existence of nonsingular bilinear maps.

Kee Yuen Lam

Article information

Source
Pacific J. Math., Volume 82, Number 1 (1979), 145-154.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102785067

Mathematical Reviews number (MathSciNet)
MR549839

Zentralblatt MATH identifier
0414.55008

Subjects
Primary: 55P99: None of the above, but in this section
Secondary: 55R10: Fiber bundles

Citation

Lam, Kee Yuen. $K{\rm O}$-equivalences and existence of nonsingular bilinear maps. Pacific J. Math. 82 (1979), no. 1, 145--154. https://projecteuclid.org/euclid.pjm/1102785067


Export citation

References

  • [1] J. F. Adams, A periodicity theorem in homological algebra, Proc. Camb. Phil. Soc, 62 (1966),365-377.
  • [2] J. F. Adams, On the groups J(X)-IV, Topology, 5 (1966), 21-71.
  • [3] J. F. Adams,Vector fields on spheres, Ann. Math., 75 (1962), 603-632.
  • [4] M. F. Atiyah, Thorn complexes, Proc. Lond. Math. Soc, 11 (1961), 291-310.
  • [5] J. Eells and J. H. Sampson, Harmonic maps of Riemannian manifolds, Amer. J. Math., 86 (1964), 109-160.
  • [6] S. Feder, S. Gitler and K. Y. Lam, Composition properties of projective homotopy classes, Pacific J. Math., 68 (1977), 47-61.
  • [7] A. Hurwitz, Uber die Komposition der quadratischenFormen, Math. Ann., 88 (1923), 1-25.
  • [8] K. Y. Lam, Nonsingular bilinear maps and stable homotopy classes of spheres, Proc. Camb. Phil. Soc, 82 (1977),419-425.
  • [9] K. Y. Lam, Some interesting examples of nonsingular bilinear maps, Topology, 16 (1977), 185-188.
  • [10] K. Y. Lam, On bilinear and skew-linear maps that are nonsingular,Quart, J. Math. Oxford, (2) 19 (1968), 281-288.
  • [11] C. G. C. Luz, Doctoral dissertation, Cambrige University, (1976).
  • [12] M. Mahowald, The metastable homotopy of Sn, Memoir, Amer. Math. Soc. No. 72 (1967).
  • [13] R. Mosher and M. Tangora, Cohomology Operations and Applicationsin Homo- topy Theory, Harper and Row, New York, 1968.
  • [14] R. . Smith, Harmonic mappings of spheres, Amer. J. Math., 97 (1975), 364-385.
  • [15] H. Toda, Order of the identityclass of a suspension space, Ann. of Math., 78 (1963), 300-325.